Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swollen tongue and trouble speaking. On progesterone. Help

Hello, Over the past week I have had a little trouble speaking (swollen tongue ). I start off in the day OK and then in the afternoon I feel like I have marbles in my mouth. Tongue feels funny too. I am 60 years old and on progesterone ( prometrium ) 10 to 12 days of the month. Could this be the problem? also on mild blood pressure pills but blood pressure OK.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
This can rarely be caused due to progesterone. You can consult your doctor to adjust dose or change drug.
Wish you good health.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor